Citation: Murple. "A Trip to ToxiCity: An Experience with BZP, TFMPP, mCPP & GHB (exp2394)". Erowid.org. Jul 13, 2000. erowid.org/exp/2394
Just swallowed a gelcap containing 110mg of BZP, 60mg of TFMPP, and 25mg of mCPP. I significantly dropped the dosages of BZP and TFMPP from what I used the last time, since I am adding in a new compound, mCPP. The problem with piperazines is that there seems to be a wide range of opinions regarding dosage and effects. Dosages people recommend vary widely, for example with BZP, I've seen '50-100mg' and I've seen '500-600mg'... and effects described are also very inconsistent. To some people, piperazines are the next best thing to MDMA. Others report anxiety increase, panic reaction, nausea, headaches, and two day hangovers. I also get the impression that a lot of the information about piperazines is deliberately misleading, with bias running strongly in both directions.
mCPP is described by some sources as adding the 'body sensations' aspect of the piperazine MDMA-like cocktail. We'll see how it compares to the BZP/TFMPP combo.
Feeling something definate now. Similar to the come-on I felt last time. Kind of like a phenethylamine come-on but with a little more anxiety, which I think is largely psychosomatic. I opt to take 2.5g of GHB and smoke a little cannabis. I'm starting to feel a little bit of that warmth in my chest that I felt last time.
I do think there is something a little different, but I can't quite tell yet. Too early in the game.
Definately picking up... I'm starting to get some beginnings of visuals, and some body sensations. So far, it feels pretty similar to what I did last week. The body sensations are somehow different - but I'm not quite sure how, yet. Some mild stomach discomfort, like I felt transiently last time - I think if I focused on it, it could become nausea... but its very easy to ignore. It is similar to MDMA induced stomach queasiness that some people get, and which I can occasionally get from higher doses. I've never thrown up from MDMA however, so this will probably be similar in that regards. So far, this seems pretty nice.
The stomach discomfort developed into some mild nausea, but this passed. The trick is not to think about it... it seems to be largely a psychologically induced nausea. Thinking about it can make it get significantly worse, ignoring it makes it dissipate. Not worth writing about any further.
Smoking some cannabis is definately enhancing the effects.
T+2h now... This is nice. Similar to last time... a little milder, I think, due to lower BZP and TFMPP dosages. The mCPP does seem to have introduced a new dimension to the experience. A warm flushing sensation. This seems a little less psychedelic that my my last experiment - dosage? Seems to be a little more body load.
T+2.5h... I should be at peak plasma levels now. The effects don't really seem to be increasing anymore. My, that take off was a little rough... I think that either mCPP does not like me, or 25mg was too much... or, of course, it could all have been in my head. There was mild, but very noticable nausea, combined with a general feeling best described as 'Ugh...' for about an hour.
Now, I feel pretty nice. It is a little different, bodywise, than my experiment using just BZP and TFMPP. Not anything I can put my finger on. Overall, the mCPP doesnt seem to have added anything positive that I've noticed yet. A rough take-off seems to have been its primary contribution. I'm fairly certain that I overdid it. With the wisdom of hindsight, I realize that I was stupid to not sample these things separately before trying combinations. With BZP and TFMPP, I was lucky and had a great time. This time, I wasn't quite so lucky... although now that the take-off is behind me, I'm feeling pretty good.
Well, things took a turn for the worse after the last entry. I began to feel almost good for a while... then a wave of horrible nausea came over me, and I went to lay down. The next few hours were spent this way, alternating between brief periods of 'OK maybe I'm going to start feeling OK' and long plunges into extremely toxic feelings. Intense nausea, which never resulted in vomiting. The sensation that my blood pressure was very high. Headache. Toxic psychosis consisting of panic feelings and extreme paranoia, the feeling that I'd really poisoned myself this time and was about to die. Very uncomfortable urinary retention - I would feel like I had to pee really bad, would stumble to the toilet, and stand there unsuccessfully - feeling worse from the effort of having walked. Headache. A feeling that my lungs were producing too much phlegm, although my breathing seemed OK. It was a very horrible feeling, and the fact that time seemed to slow to a crawl didn't help a whole lot. This was in fact probably one of the most hellish nights of my life.
Starting around 3, I began to feel first the toxic psychosis and soon after some of the nausea lifting. I was able to get back to my computer and get on the chat room I had been on, to let everyone know I was still alive (a fact I was *very* thankful for at that point!) and to describe what had happened. I stayed online for a little over an hour at which point I decided to lay down again, maybe even try to sleep. While laying down, I began to feel very cold. I still felt quite nauseous. I drifted off to sleep around 6AM, only to awaken again around 7:30AM. I stayed in bed, and fell back asleep soon after.
I woke up around 3:30PM with a terrible hangover. Mild but persistent headache combined with a flu like body feeling. This lasted through most of the day, and I didn't get out of bed until 8PM, only to lay on the couch for 3 hours watching TV. After this, most of the worst hangover symptoms had passed, leaving me with a mild headache and a stiffness in my neck, which is still there now at 1AM.
What happened? Did I massively overdose, or is mCPP (or the combination) noxious by nature? I think a little of both. Was I in any real physical danger or was it mostly a panic reaction? I'm not sure. Somehow I think that a higher dose could have been risky. I can say that I will most likely leave mCPP out of the equation indefinately. In fact, despite my very positive first experience, I think it will be a while before I explore any piperazines, or anything else outside the tryptamine and phenethylamine families for that matter.
I ended up having a 2 day hangover, with residual icky feelings for several days. Needless to say I found myself entirely disillusioned with the piperazine family. Folks, nobody is trying to keep some wonderful MDMA replacement under wraps with these... these chemicals are nasty. I ended up dumping all of them down my toilet, and can only say 'Good Riddance!!!'
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.